# SDR SWIA2020072251406

- Difficulty date: June 17, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SURROUND - FWD ANCHOR FITTING - SERRATED PLATE HAS CORROSION.   PASSENGER DOOR FWD ANCHOR FITTING REMOVED AND REPLACED WITH NEW. REF AMM.  FUNCTIONAL TEST CHECKED GOOD.
